# SDR SWIA972464

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 34,212 hours, 41,709 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER PEDAL JAMMED IN FLIGHT.  REMOVED AND REPLACED BLUE RUDDER HYDRAULIC ACTUATOR IAW 27-20-00.  OPS AND LEAK CHECK GOOD AT THIS TIME.  P/N:  308104-1003, S/N ON:  0165, P/N OFF:  308140-1003, S/N OFF:  0767.
